# SDR FDEA201201210289

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110
- Condition: Gouged
- Location: Bs 620-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 620- 640, S25R LWR SIDE GOUGED.  REMOVED GOUGE IAW SRM 51-10-02 BLENDED AREA ORIG MAT .065 MATERIAL REMAINING .035, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03. R & R STRINGER IAW SRM 51-40-02.
